# SDR SWAA2022021711273

- Difficulty date: July 26, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD # 7447124 FOUND DENT AT BS 380 BETWEEN STR 16L AND 17L TO BE OUT OF LIMITS PER THE SRM REQUIRES REPAIR / REPAIRED SKIN DENT AT BS 380 STR 16L - 17L PER ER 18-03571 REV IR AND EA 1-753-33114 REV IR.
